# SDR AWXA0001611

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 33,608 hours, 25,173 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: BACC45FN2255S
- Condition: Shorted
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 4/9/01 - ON CLIMBOUT NR 1 EGT GAUGE NEEDLE DROPPED TO 0; THE CREW RESET THE NR 1 EGT CIRCUIT BREAKER AND THE NEEDLE DROVE UP TO THE ASSUMED TEMP THEN DROPPED BACK DOWN.  THE AIRCRAFT RETURNED TO PHX FOR REPAIR; THIS PROBLEM HAD SOME RECENT HISTORY.  MAINTENANCE FOUND DURING TROUBLESHOOTING SOCKETS 17 & 18 ON CONNECTOR D4012J SHORTING TOGETHER; AN ENGINEERING REPAIR WAS ISSUED TO MOVE WIRE V152-9264-24R FROM PIN LOCATION NR 18 TO SPARE PIN POSITION NR 35; THE CONNECTOR HAS BEEN SCHEDULED FOR REPLACEMENT AT THE NEXT C-CHECK.  NO FURTHER DISCREPANCIES HAVE BEEN NOTED.
